# SDR DALA2025030601774

- Difficulty date: December 3, 2024
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-PDA- THE LEFT ELEVATOR LEFT CENTER HINGE NUT ACCESS LOWER DOOR IS MISSING. DISPATCH APPROVAL VALIDATION IS ACCOMPLISHED. FWD TO CDL 55-25-01, PLACARD INSTALLED. SUMMARY NRC 00528: NUTS OF ELEVATOR HINGE ACCESS DOORS WERE INSTALLED PER B717 AMM 20-50-01. (LP #6423206)
